# SDR HALA9800106

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tip Fairing
- Condition: Corroded
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STABILIZER AFT TIP FAIRING AREA LOWER WEB, DIRECTLY ABOVE TOP OF RUDDER) HAS CORROSION AT SEVERAL SIGHTS, FORWARD MOST AREA 10 INCH BY 8 INCH, LOCATION 2V113 FROM 8 INCH AFT OF AFT SPAR TO 48 INCHES AFT OF SPAR.  REMOVED, FABRICATED, REPLACED WEB SECTIO NPER SRM 51-30-2.  (M)
